Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. A. Mikhalev Y. A. Bahturin V. M. Petrogradsky
Title: Infinite dimensional Lie superalgebras
Additional book information de Gruyter Expositions in Mathematics, vol. 7, Walter de Gruyter, Berlin and New York, 1992, 250 pp., US$89.00. ISBN 3-11-012974-4.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Eric Behr
Journal: Bull. Amer. Math. Soc. 31 (1994), 91-93
PII: S 0273-0979(1994)00482-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia